# SDR HEEA065082

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Connector
- Part number: 212070239101FM
- Condition: Broken
- Location: Vs Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNON PLUG SOCKET BROKEN.
